`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Size-structured population dynamics models and their numerical solutions

Pages: 1203 - 1222, Volume 4, Issue 4, November 2004

doi:10.3934/dcdsb.2004.4.1203       Abstract        Full Text (245.2K)       Related Articles

L. M. Abia - Departamento de Matemática Aplicada y Computación, Universidad de Valladolid. Valladolid, Spain (email)
O. Angulo - Departamento de Matemática Aplicada a la Técnica, Universidad de Valladolid, Valladolid, Spain (email)
J.C. López-Marcos - Departamento de Matemática Aplicada y Computación, Universidad de Valladolid, Valladolid, Spain (email)

Abstract: This paper presents a review of the numerical methods for the solution of the size-structured population balance models. The methods are compared with regards to accuracy, efficiency, generality and mathematical methodology.

Keywords:  Size-structured population models, numerical methods, first-order nonlinear nonlocal hyperbolic equations, nonlinear nonlocal boundary condition.
Mathematics Subject Classification:  92D25, 92-08, 35L60.

Received: December 2002;      Revised: January 2004;      Published: August 2004.